MathSciNet Relay Station
MathSciNet bibliographic data
MR2570311 53C44 (58J35)
Cao, Xiaodong; Hamilton, Richard S. Differential Harnack estimates for time-dependent heat equations with potentials. Geom. Funct. Anal. 19 (2009), no. 4, 989–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement